BibTeX record journals/ijmmsc/Isaac05

download as .bib file

@article{DBLP:journals/ijmmsc/Isaac05,
  author    = {Paul Isaac},
  title     = {On injective L-modules},
  journal   = {Int. J. Math. Mathematical Sciences},
  volume    = {2005},
  number    = {5},
  pages     = {747--754},
  year      = {2005},
  url       = {https://doi.org/10.1155/IJMMS.2005.747},
  doi       = {10.1155/IJMMS.2005.747},
  timestamp = {Thu, 16 Aug 2018 14:37:03 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ijmmsc/Isaac05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics